The Mathematical Intelligencer

, Volume 19, Issue 1, pp 5–11

Distributing many points on a sphere

Article

DOI: 10.1007/BF03024331

Cite this article as:
Saff, E.B. & Kuijlaars, A.B.J. The Mathematical Intelligencer (1997) 19: 5. doi:10.1007/BF03024331

Copyright information

© Springer Science+Business Media, Inc. 1997

Authors and Affiliations

  1. 1.Institute for Constructive Mathematics Department of MathematicsUniversity of South FloridaTampaUSA
  2. 2.Departement WiskundeKatholieke UniverS’teit LeuvenLeuvenBelgium